MAUDE Adverse Event Report: CHANGE HEALTHCARE ISRAEL LTD. MCKESSON CARDIOLOGY HEMO

CHANGE HEALTHCARE ISRAEL LTD. MCKESSON CARDIOLOGY HEMO
Model Number 14.0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Sudden Cardiac Death (2510)
Date of Event 10/10/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
As the system appeared to be unresponsive, the reporting facility contacted change healthcare's customer support team for assistance regarding system performance.The reported unresponsiveness did not occur during the patient procedure.When the user was exiting the case, the mckesson cardiology hemo application was synchronizing data from the workstation to the central db resulting in the application appearing unresponsive to the user.
 
Event or Problem Description
The reporting facility informed change healthcare that the mckesson cardiology hemo application appeared to be unresponsive upon exiting a case in the system following completion of a patient procedure.During the procedure and before exiting the case, the patient expired.

Brand Name
MCKESSON CARDIOLOGY HEMO
Common Device Name
MCKESSON CARDIOLOGY HEMO
Manufacturer (Section D)
CHANGE HEALTHCARE ISRAEL LTD.
26 harokmim st.,
azrieli center, building a
holon hamerkaz 58858 49
IS  5885849
MDR Report Key8022584
Report Number9616760-2018-00002
Device Sequence Number1380654
Product Code DQK
UDI-Device Identifier80010939050027
UDI-Public(01)80010939050027(10)140000
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K131497
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number14.0
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2018
Initial Report FDA Received Date10/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age13 YR